Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 13 found articles
 
 
  Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations
 
 
Title: Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations
Author: Ignat’ev, A. O.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 11 pages 1773-1777
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands